# SDR UALA2010010700079

- Difficulty date: January 5, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 74,270 hours, 12,113 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HIGH GAIN BEAM STEERING ANT AT FUSELAGE SKIN CORROSION DUE TO INADEQUATE SEALING.  DURING SEALANT REMOVAL FOR CORROSION INSP FOUND SCRIBE MARKS AROUND 30 PERCENT OF ANTENNA PERIMETER.  REPAIRED IAW SRM. ACCOMPLISHED HFEC AND ULTRASOUND, ALL FOUND OK. ALODINED BARE SKIN AREAS AND APPLIED FR PRIMER.
